Use este identificador para citar ou linkar para este item: http://www.repositorio.ufc.br/handle/riufc/3864
Título: Iteration of closed geodesics in stationary Lorentzian manifolds
Autor(es): Javaloyes, Miguel Angel
Lima, Levi Lopes de
Piccione, Paolo
Palavras-chave: Geometria
Data do documento: 2008
Editor: Mathematische Zeitschrift
Citação: JAVALOYES, M. A. ; LIMA, L. L. ; PICCIONE, P. (2008)
Abstract: Following the lines of [8], we study the Morse index of the iterated of a closed geodesic in stationary Lorentzian manifolds, or, more generally, of a closed Lorentzian geodesic that admits a timelike periodic Jacobi field. Given one such closed geodesic γ, we prove the existence of a locally constant integer valued map on the unit circle with the property that the Morse index of the iterated γN is equal, up to a correction term ǫ 2 {0, 1}, to the sum of the values of at the N-th roots of unity. The discontinuities of occur at a finite number of points of the unit circle, that are special eigenvalues of the linearized Poincar´e map of γ. We discuss some applications of the theory.
Descrição: PAVALOYES, Miguel Angel ; LIMA, Levi Lopes de ; PICCIONE, Paolo. Iteration of closed geodesics in stationary Lorentzian manifolds. Mathematische Zeitschrift, v. 260, p. 277-303, 2008.
URI: http://www.repositorio.ufc.br/handle/riufc/3864
Aparece nas coleções:DMAT - Artigos publicados em revista científica

Arquivos associados a este item:
Arquivo Descrição TamanhoFormato 
2008_art_lllima.pdf304,11 kBAdobe PDFVisualizar/Abrir


Os itens no repositório estão protegidos por copyright, com todos os direitos reservados, salvo quando é indicado o contrário.